# SDR DL73S041043

- Difficulty date: November 20, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 45,703 hours, 36,388 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Beam
- Part number: 6546877143
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 18A SHEAR BEAM WEB CRACKED AT STA 727 ON BOTH THE LT AND RT SIDES.  REPAIRED IAW ERA 094822-14.
